# SDR USAASB96153

- Difficulty date: August 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N243US
- Make and model: Boeing 737201
- Aircraft serial: 22445
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GOO - FLT 8028 - AFTER TAKEOFF FROM GSO, CAPTAIN WAS UNABLE TO RAISE LANDING GEAR LEVER.  TWO OTHER ATTEMPTS WERE MADE BUT WERE UNSUCCESSFUL.  CIRCUIT BREAKERS WERE ALL IN AND GEAR PINS WERE ONBOARD.  CAPTAIN ELECTED TO RETURN TO FIELD AT GSO.  NO EMERGENCY WAS DECLARED AND THE FLIGHT LANDED WITH NO FURTHER INCIDENT.  MX WAS UNABLE TO DUPLICATE AND REPLACED THE FOLLOWING COMPONENTS IN THE LANDING GEAR ACCESSORY UNIT AS PRECAUTIONARY: A2 AIR SENSE SQUAT CIRCUIT CARD, P/N 8-060-02 AND HE K3 AIR SENSE SQUAT RELAY, P/N BACR13CG2A.  PERFORMED ADJUSTMENT/TEST IS ASSOCIATION WITH MM 32-09-100.  SWUNG GEAR SEVERAL TIMES.  OPS CHECK GOOD.  (M)
